# SDR FDEA201009123347

- Difficulty date: September 12, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA765819
- Condition: Damaged
- Location: Bs 930-935
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 930 - 935 X=47.5 SEAT TRACK FOUND DAMAGED.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 929 TO STATION 989 X=47.5 AS PER SRM 53-70-00 FIG 1 VOLUME I REVISION 96. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 111.
